# SDR SWAA2020070191957

- Difficulty date: June 14, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 45,000 hours, 22,508 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB NR 4 RIB STA.120.30 CRACK AT 2ND STIFFENER LWR END.  ACCOMPLISHED PERMANET REPAIR ON RT HORIZONTAL STAB NR 4 RIB STA 120.30 AT 2ND STIFFNER LOWER END PER REF SRM 55-10-09-2R-4.
